Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A boundary analogue of Morera's theorem in the unit ball of $ {\bf C}^n$


Author: Eric L. Grinberg
Journal: Proc. Amer. Math. Soc. 102 (1988), 114-116
MSC: Primary 32A10,; Secondary 30E99,43A85
DOI: https://doi.org/10.1090/S0002-9939-1988-0915726-5
MathSciNet review: 915726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the boundary values of holomorphic functions in the unit ball of $ {{\mathbf{C}}^n}(n{\text{ > 1)}}$ are characterized by the vanishing of their contour integrals over certain closed curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10,, 30E99,43A85

Retrieve articles in all journals with MSC: 32A10,, 30E99,43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915726-5
Keywords: Holomorphic functions, Morera's theorem, boundary values
Article copyright: © Copyright 1988 American Mathematical Society